# SDR MASA2015020612886

- Difficulty date: February 7, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,465 hours, 21,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BULB IN EMERGENCY LIGHT FIXTURE 1D.  REPLACED BULB.
